# SDR 9608219903

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, LANDING GEAR DOOR OPEN LIGHT ILLUMINATED.  LIGHT COULD NOT BE EXTINGUISHED USING COCKPIT OPERATING PROCEDURES.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT MAIN GEAR DOOR POSITION SWITCH BAD.  REPLACED SWITCH.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
